# SDR I5EA20111106

- Difficulty date: November 15, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N737DX
- Make and model: Boeing 737408
- Aircraft serial: 24804
- Aircraft time: 32,494 hours, 14,935 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Structure
- Part number: 65C258411
- Part serial: DL47
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT THE FRONT OF THE RUDDER BETWEEN RUD STA 116.14 AND 115.40.  AWT ENGINEERING RESPONSE FROM BOEING FOR REPAIR.
